# SDR ASAA2013121096714

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,707 hours, 5,627 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: H504C
- Part serial: N1406
- Condition: Failed
- Location: Aileron Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ENGAGING A AND B AUTOPILOT BOTH YOKES WOULD BUMP AND KICK 1 UNIT LT ON CONTROL WHEEL.  ACFT GROUNDED.  DFCS LAND VERIFIY GRP 49 FAILS TEST 49.35. DUAL TEST ALL POS FAIL, AIL POS SENSOR 1, MS622.11145.  R & R AILERON POSITION SENSOR IAW MM 22-11-29 PERFORMED ADJUSTMENT TEST AND POSITION SENSOR TEST, CHECKED GOOD.  PART INFO ON HOLD.
